Research Repository

The Impossible Demand of Forgiveness

Gormley, Steven (2014) 'The Impossible Demand of Forgiveness.' International Journal of Philosophical Studies, 22 (1). 27 - 48. ISSN 0967-2559

Full text not available from this repository.
Item Type: Article
Additional Information: peerreview_statement: The publishing and review policy for this title is described in its Aims & Scope. aims_and_scope_url: http://www.tandfonline.com/action/journalInformation?show=aimsScope&journalCode=riph20
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Divisions: Faculty of Humanities > Philosophy and Art History, School of
Depositing User: Jim Jamieson
Date Deposited: 14 Oct 2014 14:51
Last Modified: 17 Aug 2017 17:47
URI: http://repository.essex.ac.uk/id/eprint/10830

Actions (login required)

View Item View Item